MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROTAPER GOLD ROTARY ASSORTMENT 25MM; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC PROTAPER GOLD ROTARY ASSORTMENT 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number PTGRA25
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.Customer not returning, file was discarded and lot number unknown.  product not received at investigation site.
 
Event or Problem Description
In this event it is reported that a protaper gold rotary assortment 25mm file broke during use.The broken part could not be retrieved and the patient was referred to endodontist.No injury.

Brand Name
PROTAPER GOLD ROTARY ASSORTMENT 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20857133
Report Number2320721-2024-00074
Device Sequence Number17158382
Product Code EKS
UDI-Device IdentifierD716PTGRA251
UDI-PublicD716PTGRA251
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPTGRA25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/04/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown